Can't Kick This Stuff

Beginner Questions ❓

I've been using this stuff for going on 5 weeks now with at first low doses (15mg a day) up to 60mg last week. I've taken a few days off work and starting Saturday I've been on a rapid taper of 30mg Saturday and Sunday, 22 mg yesterday and hopefully 22mg today and 15mg tomorrow then nothing on Thursday and onwards.

But man, I'm lying in bed here just flat out incapacitated. I spend all last night moving back and forth in bed feeling like my legs needed to move and my lower back aching. I'm sweating a lot and has a rather foul odor to it. My face looks flushed red and my skin feels weird. I'm taking four doses a day and in between doses I get about an hour of relief followed by symptoms creeping back and after two hours I'm right back to sh!7.

I look at myself in the mirror and it looks like I am swelling around my face mostly but generally my whole body. It's very minor but it's there.

Has anyone had any success with tapering from this stuff? The half-life seems very short and the withdrawal symptoms hit hard. I'm supposed to go back to work on Thursday and I'm worried I'm going to be useless or worse, fall back on higher doses to get my through.

With my plan, should I expect relief anytime soon?

Posted Jun 3, 2025, 5:22 PM UTC

67

Comments aren't archived yet

This post had 7 comments on Reddit. Comments for this period haven't been loaded into the archive yet.